# SDR A6WA201141048

- Difficulty date: November 27, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 23,126 hours, 21,906 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1794
- Condition: Failed
- Location: Nlg
- Part time: 23,126 hours, 21,906 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION, LOUD CLUNKING NOISE FROM NLG AREA, NOISE WENT AWAY AFTER GEAR AND FLAPS RETRACTED.  NOISE RETURNED AGAIN WHEN FLAPS SELECTED TO 8 DEGREES.  R & R NLG DOOR SELECTOR VALVE REF AMM 32-22-20.  OPS AND LEAK CK GOOD.  SN OFF 1794, SN ON 1178, PC 32-20-152 CLM.
